MAUDE Adverse Event Report: TEM INNOVATIONS GMBH EX-TEM® REAGENT; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

TEM INNOVATIONS GMBH EX-TEM® REAGENT; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Catalog Number 503-05-US
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The risk review of the incident concluded that the harm associated with ffp transfusion includes allergic transfusion reactions, transfusion associated circulatory overload, and rarely transfusion related acute lung injury.These adverse reactions are temporary or reversible safety consequences to the patient.In conclusion, the root cause is unknown as the reagent was not returned for evaluation.No further action is required.All rotem delta reagents are shipped in controlled temperature and the instructions for use indicates that the rotem delta results should not be the sole basis for a patient diagnosis.The company will continue to monitor this issue.
 
Event or Problem Description
Customer reported seeing extended ex-tem ct's on their rotem delta instrument with patient result on new reagent lot.The customer reports that two patients were possibly inappropriately transfused fresh frozen plasma (ffp) due to erroneous ex-tem ct values.The customer did not report an adverse event from the transfusions.

Brand Name
EX-TEM® REAGENT
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
TEM INNOVATIONS GMBH
13 martin-kollar-strasse
munich, gm 81829
GM  81829
MDR Report Key7625899
Report Number3005792925-2018-00004
Device Sequence Number176654
Product Code JPA
UDI-Device Identifier04260160470242
UDI-Public04260160470242
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/19/2018
Device Catalogue Number503-05-US
Device Lot Number21929008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1